# SDR SWIA2020012147923

- Difficulty date: December 11, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR FWD FORMER AT FS311.75 BETWEEN DD6 AND DD5 HAS MULTIPLE LOCATIONS OF CORROSION.        (C-CHECK)   RO:1/17/2020BLENDED MULTIPLE ACCESSIBLE LOCATIONS ON PAX DOOR FWD FORMER AT FS311.75.  CORROSION EXTENDS IN NON-ACCESSIBLE LOCATIONS AND UNDER INTERCOSTALS. CORROSION ALSO EXTENDS OVER MULTIPLE FASTENER HOLES AND MULTIPLE ELEMENTS. DAMAGE IS NOT PERMITTED OVER FASTENER HOLES AND IS PERMITTED IN ONLY ONE ELEMENT OF A GIVEN CROSS-SECTION. FORMER IS OUT OF LIMITS. REF: CRJ-200 SRM. REMOVED PAX DOOR FWD FORMER REF  INSTALLED NEW PASSENGER DOOR FWD FORMER REF CRJ200 SRM.
